# SDR AALA20140529014

- Difficulty date: May 29, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 15,081 hours, 5,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5766645
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT SLIDE LIGHT INOPERATIVE.  REPLACED LAMP FOR LT AFT SLIDE LIGHT.  OPERATIONS CHECKED NORMAL.
